# SDR IPXA10558382

- Difficulty date: January 20, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 18,661 hours, 12,476 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 367.8-376
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,  LT FUSELAGE SKIN BS 367.8-376, STR 15L REPAIR DOUBLER IS DAMAGED.  REPAIRED THE LT FUSELAGE SKIN IAW SRM 53-00-01-2R FIG 201.
